# SDR AALA960936

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DFW - FLT 352 - EN ROUTE SAN/DFW DURING CRUISE, EMERGENCY FLOOR LIGHTS AT MID-CABIN (ROWS 21 THROUGH 33) ILLUMINATED AND COULD NOT BE EXTINGUISHED FROM F/A SWITCH OR COCKPIT SWITCH.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  REPAIRED SHORTED WIRE IN EMERGENCY FLOOR LIGHT FEEDER HARNESS AT MID-CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
